# SDR HEEA954904

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose Assy
- Part number: 70037C073000
- Condition: Leaking
- Location: Oil Sys
- Part time: 2,007 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING THROUGH BRAIDS.
